Number of the records: 1
Subcell-resolution finite-difference modelling of seismic waves in Biot and JKD poroelastic media
Title Subcell-resolution finite-difference modelling of seismic waves in Biot and JKD poroelastic media Author Gregor David Co-authors Moczo Peter 1956 SAVUVOZ - Ústav vied o Zemi SAV SCOPUS RID RID ORCID Kristek Jozef 1970 SAVUVOZ - Ústav vied o Zemi SAV SCOPUS RID ORCID Mesgouez Arnaud Lefeuve-Mesgouez Gaëlle Kristeková Miriam 1970 SAVUVOZ - Ústav vied o Zemi SAV SCOPUS RID ORCID Source document Geophysical Journal International. Vol. 224, issue 2 (2021), p. 760-794 Language eng - English Country GB - Great Britian URL URL link Document kind rozpis článkov z periodík (rbx) Citations ALKHIMENKOV, Y. - KHAKIMOVA, L. - PODLADCHIKOV, Y.Y. Stability of discrete schemes of Biot's poroelastic equations. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, APR 2021, vol. 225, no. 1, p. 354-377. Dostupné na: https://doi.org/10.1093/gji/ggaa584. ZHOU, H.Y. - LIU, Y. - WANG, J. Elastic Wave Modeling With High-Order Temporal and Spatial Accuracies by a Selectively Modified and Linearly Optimized Staggered-Grid Finite-Difference Scheme. In IEEE TRANSACTIONS ON GEOSCIENCE AND REMOTE SENSING. ISSN 0196-2892, 2022, vol. 60. Dostupné na: https://doi.org/10.1109/TGRS.2021.3078626. CHENG, S.J. - MAO, W.J. - ZHANG, Q.C. - XU, Q.R. Wave propagation in the poro-viscoelastic orthorhombic two-phase media: plane-wave theory and wavefield simulation. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, OCT 2021, vol. 227, no. 1, p. 99-122. Dostupné na: https://doi.org/10.1093/gji/ggab213. ALKHIMENKOV, Y. - RäSS, L. - KHAKIMOVA, L. - QUINTAL, B. - PODLADCHIKOV, Y. Resolving Wave Propagation in Anisotropic Poroelastic Media Using Graphical Processing Units (GPUs). In JOURNAL OF GEOPHYSICAL RESEARCH-SOLID EARTH. ISSN 2169-9313, JUL 2021, vol. 126, no. 7. Dostupné na: https://doi.org/10.1029/2020JB021175. TOHTI, M. - WANG, Y.B. - XIAO, W.J. - DI, Q.Y. - ZHOU, K.F. - WANG, J.L. - AN, S.L. - LIAO, S.B. Numerical simulation of seismic waves in 3-D orthorhombic poroelastic medium with microseismic source implementation. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, NOV 2021, vol. 227, no. 2, p. 1012-1027. Dostupné na: https://doi.org/10.1093/gji/ggab219. JIANG, L.Q. - ZHANG, W. TTI equivalent medium parametrization method for the seismic waveform modelling of heterogeneous media with coarse grids. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, DEC 2021, vol. 227, no. 3, p. 2016-2043. Dostupné na: https://doi.org/10.1093/gji/ggab310. CHEN, G.T. - PENG, Z.M. - LI, Y.L. A framework for automatically choosing the optimal parameters of finite-difference scheme in the acoustic wave modeling. In COMPUTERS & GEOSCIENCES. ISSN 0098-3004, FEB 2022, vol. 159. Dostupné na: https://doi.org/10.1016/j.cageo.2021.104948. KOENE, E.F.M. - WITTSTEN, J. - ROBERTSSON, J.O.A. Finite-difference modelling of 2-D wave propagation in the vicinity of dipping interfaces: a comparison of anti-aliasing and equivalent medium approaches. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, APR 2022, vol. 229, no. 1, p. 70-96. Dostupné na: https://doi.org/10.1093/gji/ggab444. YANG, H.D. - FU, L.Y. - FU, B.Y. - MULLER, T.M. Acoustoelastic FD Simulation of Elastic Wave Propagation in Prestressed Media. In FRONTIERS IN EARTH SCIENCE. APR 28 2022, vol. 10. Dostupné na: https://doi.org/10.3389/feart.2022.886920. MENG, S.B. - LI, W.X. - LIU, Z.X. A probability-based efficient assessment of seismic wave scattering in complex topography with geo-property uncertainty. In WAVES IN RANDOM AND COMPLEX MEDIA. ISSN 1745-5030, 2022 JUN 14 2022. Dostupné na: https://doi.org/10.1080/17455030.2022.2086321. YANG, H.D. - FU, L.Y. - FU, B.Y. - DU, Q.Z. Poro-acoustoelasticity finite-difference simulation of elastic wave propagation in prestressed porous media. In GEOPHYSICS. ISSN 0016-8033, JUL-AUG 2022, vol. 87, no. 4, p. T329-T345. Dostupné na: https://doi.org/10.1190/GEO2021-0077.1. CHEN, G.T. - PENG, Z.M. - LI, Y.L. An Efficient Finite-Difference Stencil with High-Order Temporal Accuracy for Scalar Wave Modeling. In APPLIED SCIENCES-BASEL. JAN 2023, vol. 13, no. 2. Dostupné na: https://doi.org/10.3390/app13021140. DENG, W.B. - MOROZOV, I.B. - FU, L.Y. - CAO, D.P. An extended continuum-mechanics standard linear solid rheology for fluid-saturated porous rock. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, MAY 6 2024, vol. 238, no. 1, p. 1-14. Dostupné na: https://doi.org/10.1093/gji/ggae142. JIANG, L.Q. - ZHANG, W. Efficient implementation of equivalent medium parametrization in finite-difference seismic wave simulation methods. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, SEP 4 2024, vol. 239, no. 1, p. 675-693. Dostupné na: https://doi.org/10.1093/gji/ggae286. WANG, D.D. - GAO, Y.X. - ZHOU, G.Q. - JIANG, Y.C. Modelling of 2-D seismic wave propagation in heterogeneous porous media: a frequency-domain finite-element method formulated by variational principles. In GEOPHYSICAL JOURNAL INTERNATIONAL. ISSN 0956-540X, OCT 18 2024, vol. 239, no. 3, p. 1729-1756. Dostupné na: https://doi.org/10.1093/gji/ggae331. GONDYUL, E. - LISITSA, V. - GADYLSHIN, K. - VISHNEVSKY, D. Numerical dispersion mitigation neural network with velocity model correction. In COMPUTERS & GEOSCIENCES. ISSN 0098-3004, FEB 2025, vol. 196. Dostupné na: https://doi.org/10.1016/j.cageo.2024.105806. Category ADCA - Scientific papers in foreign journals registered in Current Contents Connect with IF (impacted) Category of document (from 2022) V3 - Vedecký výstup publikačnej činnosti z časopisu Type of document článok Year 2021 Registered in WOS Registered in SCOPUS Registered in CCC DOI 10.1093/gji/ggaa454 article
File name Access Size Downloaded Type License subcell-resolution finite-difference.pdf available 8.6 MB 5 Publisher's version rok CC IF IF Q (best) JCR Av Jour IF Perc SJR SJR Q (best) CiteScore A rok vydania rok metriky IF IF Q (best) SJR SJR Q (best) 2021 2020 2.934 Q2 1.302 Q1
Number of the records: 1